Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 133, NWS Atlanta, GA

May 27, 20244 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 5:14 AM EDT for 4 counties in Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2024, 5:14 AM EDT (09:14 UTC)
Expired
May 27, 2024, 5:45 AM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gilmer County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 137 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:10 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 871 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
871 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

420 
WUUS52 KFFC 270914
SVRFFC
GAC123-129-213-313-270945-
/O.NEW.KFFC.SV.W.0133.240527T0914Z-240527T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
514 AM EDT Mon May 27 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Gilmer County in north central Georgia...
  Southern Murray County in northwestern Georgia...
  Southeastern Whitfield County in northwestern Georgia...
  Northeastern Gordon County in northwestern Georgia...

* Until 545 AM EDT.

* At 514 AM EDT, a severe thunderstorm was located over North Georgia
  Speedway, or near Chatsworth, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Chatsworth, Ellijay, East Ellijay, Carters, Talona, Tails
  Creek, Ramhurst, Mountaintown, Oakman, Fort Mountain State Park,
  Nickelsville, North Georgia Speedway, and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.

&&

LAT...LON 3466 8444 3455 8453 3455 8459 3459 8491
      3477 8490 3484 8450
TIME...MOT...LOC 0914Z 272DEG 37KT 3468 8480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
919 
WWUS52 KFFC 270933
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
533 AM EDT Mon May 27 2024

GAC313-270942-
/O.CAN.KFFC.SV.W.0133.000000T0000Z-240527T0945Z/
Whitfield GA-
533 AM EDT Mon May 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITFIELD COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.

&&

LAT...LON 3466 8444 3455 8453 3455 8459 3459 8491
      3467 8491 3466 8489 3468 8489 3468 8490
      3480 8471 3484 8450
TIME...MOT...LOC 0932Z 270DEG 37KT 3467 8457 

$$

GAC123-129-213-270945-
/O.CON.KFFC.SV.W.0133.000000T0000Z-240527T0945Z/
Gilmer GA-Murray GA-Gordon GA-
533 AM EDT Mon May 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR WESTERN GILMER...SOUTHERN MURRAY AND NORTHEASTERN GORDON
COUNTIES...

At 532 AM EDT, a severe thunderstorm was located over Tails Creek, or
near Ellijay, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chatsworth, Ellijay, East Ellijay, Carters, Talona, Tails Creek,
Ramhurst, Mountaintown, Oakman, Fort Mountain State Park,
Nickelsville, North Georgia Speedway, and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3466 8444 3455 8453 3455 8459 3459 8491
      3467 8491 3466 8489 3468 8489 3468 8490
      3480 8471 3484 8450
TIME...MOT...LOC 0932Z 270DEG 37KT 3467 8457 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
882 
WWUS52 KFFC 270943
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
543 AM EDT Mon May 27 2024

GAC123-129-213-270953-
/O.EXP.KFFC.SV.W.0133.000000T0000Z-240527T0945Z/
Gilmer GA-Murray GA-Gordon GA-
543 AM EDT Mon May 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GILMER...SOUTHERN
MURRAY AND NORTHEASTERN GORDON COUNTIES WILL EXPIRE AT 545 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.

&&

LAT...LON 3466 8444 3455 8453 3455 8459 3459 8491
      3467 8491 3466 8489 3468 8489 3468 8490
      3480 8471 3484 8450
TIME...MOT...LOC 0943Z 272DEG 37KT 3467 8444 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:40 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 27, 3:40 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
340 AM EDT Mon May 27 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 328 AM EDT Mon May 27 2024

Strong line of storms continues to progress towards the CWA. Eastern
portion of the line in north TN has become very outflow dominate,
with outflow boundary rushing ahead of the storms per KOHX. This is
good news for much of north GA, as this will undercut most of the
severe potential from these storms, though strong gusty winds will
remain possible. However, we have seen some development along the
western portions of the line in western/central TN with some QLCS
structures noted and new development in northern AL with some
transient supercell structures. This may push into portions of far
NW GA tonight, and as such, a tornado watch is in effect in the far
NW counties. These areas remain in an Enhanced Risk (Level 3
of 5) through 8am.

The expectation is that even if storms enter the area with severe
potential, they should begin to wind down pretty quickly.
Substantial EML is in place across much of GA around 700 mb, and
while a combination of WAA and moisture pooling is keeping
temperatures elevated, we have still cooled enough to create
substantial capping. This will have impacts on updraft momentum and
should lead to weakening of storms despite an otherwise favorable
environment. However, still can't rule out seeing something produce
a damaging wind gust as it moves further south into the metro as
this all pushes through.

Substantial uncertainty remains regarding convective evolution for
this afternoon. Morning MCS that pushes into GA is expected to
weaken, but effects of it will remain into the afternoon across the
area. Cloud cover will likely limit surface heating which may limit
instability parameters. We see this play out in the 00Z HRRR for
instance, where northern GA and much of central GA only reach the
lower 80s for highs, rather than previously forecast upper 80s and
lower 90s. But, if cloud cover clears fast, or MCS does not progress
as far south, instability will be substantial during the afternoon
with MLCAPE values of 1500+ J/kg. There is also some diabatic
heating of the upper levels that will have occurred with line,
though this may be offset somewhat by advection of some better lapse
rates as the upper level shortwave moves by the area. Given we
remain on the edge of strong subtropical ridge with wave passing by,
strong westerly flow aloft will be in place allowing for 0-6 km
shear values of 30-40 kts during the early afternoon. Thinking that
given the progression of the MCS, the best chances of a severe storm
in the afternoon will be in central GA just ahead of the remnant
outflow. Still could see some stronger and possible a severe storm
form on the backside of the boundary in north GA and the metro if
enough daytime heating can occur. Storms will also have the cold
front pushing in to aid in initiation in north GA, though lack of
convergence along the front may limit the effectiveness of this.
Primary threats will be large hail and damaging winds, though can't
rule out a tornado threat along the outflow boundary if a storm can
ingest vorticity along it just right. A Slight Risk (level 2 of 5)
is in effect through the afternoon and evening hours.

"Cold" front moves through the area into the evening and surges
through overnight. This will be less a break from the heat (it's
almost June, welcome to Georgia) and more a break from the higher
humidity values as drier air pushes in. Forecast highs are in the
80s and lower 90s for areas outside the mountains.

Lusk

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 328 AM EDT Mon May 27 2024

The extended forecast starts off dry as high pressure slowly
builds in from the northern plains and western great lake states.
With this ridge and drier airmass will come slightly cooler temps
for the middle to the end of the week. Temps Wed through Fri will
see highs mainly in the lower to middle 80s. Moisture begins to
creep back in for the weekend and could see precip chances move
back in for Sat/Sun.

01

&&

.AVIATION...
(06Z TAFS)
Issued at 243 AM EDT Mon May 27 2024

VFR to start TAF period. Line of TSRA currently in TN and AL will
push into the metro TAF sites later this morning, but expected to
be weakening. Best thunder chances represented by TEMPO between
11Z and 15Z. Strong winds may precede thunderstorms at metro TAF
sites, with gusts up to 25 kts. Cigs will drop as line pushes
through, MVFR expected, though periods of IFR will be possible.
Some clearing will happen through afternoon allowing for chance of
more afternoon storms, though high uncertainty around these
forming. Winds today will be SW, 7-12 kts with gusts up to 20 kts. Front
will eventually approach and pass airport, turning winds NW later
this evening.

//ATL Confidence...06Z Update...

Medium afternoon convection potential, high all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          85  64  88  62 /  50  20   0   0
Atlanta         86  66  88  65 /  50  20   0   0
Blairsville     79  58  79  54 /  80  10   0   0
Cartersville    86  62  86  59 /  60  10   0   0
Columbus        88  68  91  66 /  40  30   0   0
Gainesville     83  65  85  62 /  60  20   0   0
Macon           88  67  90  65 /  40  30   0   0
Rome            86  63  87  60 /  60  10   0   0
Peachtree City  86  64  88  63 /  50  20   0   0
Vidalia         91  71  91  67 /  40  40  10   0

&&

SHORT TERM...Lusk
LONG TERM....01
AVIATION...Lusk
Hazardous weather outlook, May 27, 2:41 AM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
241 AM EDT Mon May 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280645-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
241 AM EDT Mon May 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...TORNADO WATCH 330 IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR
EXTREME NORTHWEST GEORGIA...

A line of showers and thunderstorms, some being strong to severe,
will approach far Northwest Georgia this morning. Damaging winds,
large hail, and a few tornadoes will be the primary threats.
Locally heavy rainfall and frequent lightning will also accompany
the line of storms. This line is expected to move SE across the
state today exiting the area late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There may still be some isolated storms across east central GA
Tuesday morning but they will move east of the area just after
daybreak. A drier forecast is expected through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 27, 5:05 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
505 AM EDT Mon May 27 2024

GAZ002-004-005-011>013-019>021-270930-
Chattooga GA-Whitfield GA-Walker GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Murray GA-Floyd GA-
505 AM EDT Mon May 27 2024

...Strong thunderstorms will impact portions of northwestern
Cherokee, southwestern Murray, Floyd, south central Whitfield,
southeastern Walker, Gordon, west central Pickens, Chattooga and
northern Bartow Counties through 530 AM EDT...

At 505 AM EDT, a line of strong thunderstorms was along a line
extending from Resaca to near Desoto State Park, and moving southeast
at 45 mph.

HAZARD...Up to 45 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Calhoun, Summerville, Adairsville, Trion, Resaca, Plainville,
Shannon, Fairmount, Lyerly, Menlo, Ranger, Pinson, Subligna, Redbud,
Folsom, Lake Marvin, Coosa, Cloudland, and Oakman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.

&&

LAT...LON 3465 8505 3462 8471 3436 8457 3417 8544
      3456 8552
TIME...MOT...LOC 0905Z 317DEG 40KT 3460 8495 3449 8559

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:27 AM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 27, 4:03 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker27 min
May 27, 4:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
May 27, 4:51 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield24 min
May 27, 5:05 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon25 min
May 27, 5:22 AM EDTSpecial Weather StatementFFCFannin, Towns, Union23 min
May 27, 5:30 AM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Pickens30 min
May 27, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd34 min
May 27, 5:46 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union, White29 min
May 27, 5:59 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more31 min
May 27, 6:17 AM EDTSpecial Weather StatementFFCWhite28 min
May 27, 6:28 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk32 min
May 27, 6:32 AM EDTSpecial Weather StatementFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more28 min
May 27, 6:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more33 min
May 27, 6:59 AM EDTSpecial Weather StatementFFCBanks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more31 min
May 27, 7:18 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk42 min
May 27, 7:32 AM EDTSpecial Weather StatementFFCClayton, Douglas, Henry, Newton, Rockdale28 min
May 27, 7:33 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe, Walton27 min
May 27, 7:49 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard41 min
May 27, 8:00 AM EDTSpecial Weather StatementFFCClayton, Henry, Morgan, Newton, Rockdale30 min
May 27, 8:03 AM EDTSpecial Weather StatementFFCCarroll, Haralson27 min
May 27, 8:20 AM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro, Wilkes25 min
May 27, 8:27 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more48 min
May 27, 8:30 AM EDTTornado WarningFFCCoweta15 min
May 27, 8:35 AM EDTSevere Thunderstorm WarningFFCCobb, Coweta, Douglas, Fayette, Fulton, Paulding10 min
May 27, 9:09 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more36 min
May 27, 9:12 AM EDTSpecial Weather StatementFFCClayton, Fulton33 min
May 27, 9:32 AM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee28 min
May 27, 9:40 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Taliaferro35 min
May 27, 10:08 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:10 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more35 min
May 27, 10:23 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:25 AM EDTSpecial Weather StatementFFCTroup35 min
May 27, 10:59 AM EDTSpecial Weather StatementFFCMeriwether, Troup31 min
May 27, 11:30 AM EDTSpecial Weather StatementFFCTroup30 min
May 27, 11:33 AM EDTRiver Flood WarningFFCDade4 hr
May 27, 11:42 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
May 27, 11:48 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
May 27, 12:04 PM EDTTornado WarningFFCHarris26 min
May 27, 12:14 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot31 min
May 27, 12:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson35 min
May 27, 1:14 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson31 min
May 27, 1:36 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Monroe, Taylor24 min
May 27, 1:55 PM EDTSpecial Weather StatementFFCTalbot, Taylor35 min
May 27, 2:01 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs, Wilkinson44 min
May 27, 2:13 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Talbot, Taylor47 min
May 27, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach37 min
May 27, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee64 min
May 27, 3:15 PM EDTSpecial Weather StatementFFCBleckley45 min
May 27, 3:23 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster52 min
May 27, 3:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster47 min
May 27, 3:40 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson50 min
May 27, 3:44 PM EDTSpecial Weather StatementFFCWebster46 min
May 27, 3:56 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Sumter, Webster49 min
May 27, 4:16 PM EDTSpecial Weather StatementFFCChattahoochee29 min
May 27, 4:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter44 min
May 27, 4:47 PM EDTSpecial Weather StatementFFCSchley, Sumter43 min
May 27, 5:03 PM EDTSpecial Weather StatementFFCDooly42 min
May 27, 5:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
May 27, 5:36 PM EDTSpecial Weather StatementFFCSumter39 min
May 27, 5:54 PM EDTSpecial Weather StatementFFCDooly51 min
May 27, 5:56 PM EDTSpecial Weather StatementFFCWilcox49 min
May 27, 6:01 PM EDTSpecial Weather StatementFFCButts, Fayette, Henry, Spalding44 min
May 27, 6:10 PM EDTSpecial Weather StatementFFCStewart, Webster50 min
May 27, 6:20 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Spalding40 min
May 27, 6:46 PM EDTSpecial Weather StatementFFCMuscogee44 min
May 27, 6:58 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding32 min
May 27, 7:32 PM EDTSpecial Weather StatementFFCLamar, Monroe43 min
May 27, 7:35 PM EDTSpecial Weather StatementFFCStewart40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.